IBM - Personal communication

This web page contains the abstract of my paper:

"Lower Bounds for Small Diagonal Ramsey Numbers", Journal of Combinatorial Theory Series A, 42(1986), p. 302-304.

Abstract: Let p=4*r+1 be a prime. Let G be the graph on the p points 0,1,...,p-1 formed by connecting two points with an edge iff their difference is a quadratic residue mod p. Let k be the size of the largest clique contained in G. Then it is well known that the diagonal Ramsey number R2(k+1) > p. We show R2(k+2) > 2*p+2. We also compute k for all p < 3000.

[ IBM Research home page | James B. Shearer's home page | Up ]
[ IBM home page | Order | Search | Contact IBM | Help | (C) | (TM) ]